MAUDE Adverse Event Report: VERATHON INC. GLIDESCOPE®; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON INC. GLIDESCOPE®; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number BFLEX¿ 3.8
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Glidescope broke during intubation.The tip of the glidescope was lodged in the et tube.

Brand Name
GLIDESCOPE®
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON INC.
20001 n creek pkwy
bothell WA 98011
MDR Report Key16416699
Report Number16416699
Device Sequence Number5742756
Product Code EOQ
UDI-Device Identifier00879123006394
UDI-Public(01)00879123006394
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/27/2023
Report Date (Section F) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBFLEX¿ 3.8
Device Catalogue Number0570-0380
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/27/2023